# SDR 2004UALA00675

- Difficulty date: July 19, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N394UA
- Make and model: Boeing 737322
- Aircraft serial: 24669
- Aircraft time: 39,586 hours, 27,911 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6554821
- Condition: Dented
- Location: Rt Horiz Stab Le
- Part time: 39,586 hours, 28,515 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER DENTED ON THE FIXED LEADING EDGE TWELVE INCHES FROM INBOARD EDGE.  *S/D*  DURING AIRCRAFT MAINTENANCE VISIT, AN INTERIM REPAIR WAS FOUND ON THE RIGHT HORIZONTAL STABILIZER LEADING EDGE AT STA 75.  THE INTERIM REPAIR WAS CHANGED TO A PERMANENT REPAIR BY INSTALLING AN INTERNAL REPAIR DOUBLER WITH PERMANENT TYPE FASTENERS.
